一个多参数反向的Hilbert型积分不等式

巫伟亮

巫伟亮. 一个多参数反向的Hilbert型积分不等式[J]. 华南师范大学学报(自然科学版), 2008, 1(4): 38-43 .
引用本文: 巫伟亮. 一个多参数反向的Hilbert型积分不等式[J]. 华南师范大学学报(自然科学版), 2008, 1(4): 38-43 .
A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 38-43 .
Citation: A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 38-43 .

一个多参数反向的Hilbert型积分不等式

详细信息
    通讯作者:

    巫伟亮

  • 中图分类号: 

    O178

A Reverse Hilbert-type Integral Inequality Involving Multiple Parameters

  • 摘要: 通过引入一些参数及应用权函数的方法,建立一个反向的Hilbert型积分不等式,并证明其常数因子为最佳值.作为应用,建立了若干等价形式及一些特殊结果.
    Abstract: By introducing multiple parameters and using weight functions,a new reverse Hilbert-type integral inequality with a best constant factor is obtained.As applications,some equivalent forms and some particular results are established.
计量
  • 文章访问数:  2780
  • HTML全文浏览量:  125
  • PDF下载量:  354
  • 被引次数: 0
出版历程
  • 收稿日期:  2007-09-06
  • 修回日期:  2007-12-25
  • 刊出日期:  2008-11-24

目录

    /

    返回文章
    返回